Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 902131, 14 pages
http://dx.doi.org/10.1155/2011/902131
Research Article

New Convergence Properties of the Primal Augmented Lagrangian Method

Department of Mathematics, School of Science, Shandong University of Technology, Zibo 255049, China

Received 23 August 2011; Revised 25 November 2011; Accepted 26 November 2011

Academic Editor: Simeon Reich

Copyright © 2011 Jinchuan Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. R. Hestenes, “Multiplier and gradient methods,” Journal of Optimization Theory and Applications, vol. 4, pp. 303–320, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. J. D. Powell, “A method for nonlinear constraints in minimization problems,” in Optimization, R. Fletcher, Ed., Academic Press, New York, NY, USA, 1969. View at Google Scholar · View at Zentralblatt MATH
  3. R. T. Rockafellar, “Augmented Lagrange multiplier functions and duality in nonconvex programming,” SIAM Journal on Control and Optimization, vol. 12, pp. 268–285, 1974, Collection of articles dedicated to the memory of Lucien W. Neustad. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. Andreani, E. G. Birgin, J. M. Martínez, and M. L. Schuverdt, “On augmented Lagrangian methods with general lower-level constraints,” SIAM Journal on Optimization, vol. 18, no. 4, pp. 1286–1309, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. E. G. Birgin, C. A. Floudas, and J. M. Martínez, “Global minimization using an augmented Lagrangian method with variable lower-level constraints,” Mathematical Programming, vol. 125, no. 1, pp. 139–162, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. E. G. Birgin and J. M. Martnez, “Augmented Lagrangian method with nonmonotone penalty parameters for constrained optimization,” Computational Optimization and Applications. In press. View at Publisher · View at Google Scholar
  7. E. G. Birgin, D. Fernandez, and J. M. Martnez, “On the boundedness of penalty parameters in an Augmented Lagrangian method with lower level constraints,” Optimization Methods and Software. In press.
  8. A. R. Conn, N. Gould, A. Sartenaer, and P. L. Toint, “Convergence properties of an augmented Lagrangian algorithm for optimization with a combination of general equality and linear constraints,” SIAM Journal on Optimization, vol. 6, no. 3, pp. 674–703, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. E. G. Birgin, R. A. Castillo, and J. M. Martínez, “Numerical comparison of augmented Lagrangian algorithms for nonconvex problems,” Computational Optimization and Applications, vol. 31, no. 1, pp. 31–55, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. Z. Luo, X. L. Sun, and D. Li, “On the convergence of augmented Lagrangian methods for constrained global optimization,” SIAM Journal on Optimization, vol. 18, no. 4, pp. 1209–1230, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. X. Huang and X. Q. Yang, “A unified augmented Lagrangian approach to duality and exact penalization,” Mathematics of Operations Research, vol. 28, no. 3, pp. 524–532, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. R. M. Lewis and V. Torczon, “A globally convergent augmented Lagrangian pattern search algorithm for optimization with general constraints and simple bounds,” SIAM Journal on Optimization, vol. 12, no. 4, pp. 1075–1089, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. C.-Y. Wang and D. Li, “Unified theory of augmented Lagrangian methods for constrained global optimization,” Journal of Global Optimization, vol. 44, no. 3, pp. 433–458, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. R. N. Gasimov, “Augmented Lagrangian duality and nondifferentiable optimization methods in nonconvex programming,” Journal of Global Optimization, vol. 24, no. 2, pp. 187–203, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH